... continued till 14 sptember... but still now i didnt get my period... am i pregnant ??? plls answer me as soon as possible
Hey there Pooooja, it sounds like the break in your pills triggered your body to begin your period. As long as you have started back on your pills, when you have your placebo week, you should get your period again. The thing with birth control pills is they suppress ovulation and mess with your natural hormones. Any break of missing them or not taking them right can trigger bleeding. Hope this helps some. Take care, Trkey
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So I started tri sprintec a month and a half-ish ago. my boyfriend and I had unprotected sex on the?
Posted 2 Dec 2012 • 1 answer
Posted 26 Mar 2013 • 1 answer
I had sex with h my boyfriend on 2nd day of my period. I wasnt bleeding normally from firstday . We?
Posted 4 Dec 2014 • 1 answer
Posted 14 Apr 2015 • 1 answer
Posted 14 Jul 2016 • 0 answers